# SDR REXA2022082901974

- Difficulty date: August 21, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,138 hours, 22,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GA41106006
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EXTERNAL EMERGENCY LIGHT (ADJACENT TO SVC DOOR) INOP	RE-LAMPED RH FWD EXTERNAL EMERGENCY LIGHT PER CRJ 900 CMM 33-52-07. OPS CHECK GOOD AT THIS TIME PER AMM 33-51-15 P/N OFF/ON 8GA411060-06
